# SDR IPXA2025100965035

- Difficulty date: October 3, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 62,252 hours, 9,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B01998506
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE - SKIN, RT WING OUTBOARD AFT FLAP AT WS900 - WS920.   REPAIRED GOUGE DAMAGE RT WING OUTBD T/E FLAP AFT FLAP UPPER PANEL BETWEEN WBL 747.7 AND WBL 822.0 IAW  EI F 2025A57M-2243, REV 2 AND EO-95508-REQ1 REV 1.
